Conjugated billarubemia

Posted , 6 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

Hi, I'm 17 and I recently found that my eyes are slightly jaundiced so went to the doctors and had blood tests done. All tests came back normal (I wasn't tested for hepititus however I have had unprotected sex a year ago and stupidly lied to my doctor and said that I hasn't) however it showed that I had conjugated billarubemia and that I only needed to return if I was feeling unwell. I visited the doctors again this week and spoke to a different doctor and told her my concerns that I could possibly have hepititus however she told me she thinks this would be highly unlikely due to all my other tests coming back okay. She said I should go to a sti clinic in order to put my mind at rest but said the chances of anything being wrong are very low. I don't want to go to the clinic unless I have to so I haven't been. She said the chances are I have Gilbert's syndrome however I googled this and it says this would be the case if I had uncojuated billarubemia not conjugated? I just wondered if anybody could give me their opinions on this? I have no other symptoms apart from occasional constipation and floating stools ( and other ibs symptoms) however I think these may be due to me smoking. I drink at the weekends and sometimes in the week with friend but think it would be unlikely that this is the cause of the conjugated billarubemia. Thanks

0 likes, 14 replies

14 Replies

  • Posted

    Hi. I'm afraid I can't help you as I no nothing about this condition.  Hopefully someone else on the forum will. Jenny

  • Posted

    Thank you. Sorry I made a mistake for antibody reading this my condition is conjugated hyperbilirubinemia. Sorry for the wrong name it's a difficult name to remember

  • Posted

    *conjugated hyperbilirubinemia
  • Posted

    Hi,

    There is a similar condition to Gilberts, called Dubin-Johnson, which results in conjugated hyperbilirubinemia. This requires no treatment. Can I just clarify what you mean by all the tests? Also it would be wise to get tested for hepatitis, it's unlikely as your doctor says, but would be stupid to not get checked. Don't worry about it too much either, good treatments exist now. 

    aa

    • Posted

      Sorry yes , the tests that were done were a full blood count, blood clotting I think, liver function test and I can no remember the other one but I remember the only thing that flagged as a problem was the high billibrubin however they said it wasn't an issue. They didn't go into much detail about any of them apart from the conjugated hyperbilirubinemia. Thank you for your help 

    • Posted

      Fab, then as I said get checked for Heb B+C, although unlikely. Otherwise likely Dubin-Johnson.

      aa

    • Posted

      Are you medically qualified to be suggesting Dubin-Johnson?
  • Posted

    Just curious but do you take any dietary supplements
    • Posted

      Yes I take multivitamins & iron, omega 3 fish oil and vitamin c tablets and recently have started taking vitamin d3 and vitamin b complex 

  • Posted

    Well jaundice can be caused by too much iron in your blood it can also mess with your liver enzyme levels i was just in the hospital and just went thru the same thing and hepititaus cau just be the inflamming of the liver doesnt have anytjing to do with sex or a contagious disease the words are all broken down like hepa means liver and titas means blood so i would do to your doctor and have them check your iron levels
  • Posted

    Also i hate too say that you might be constipated from too much iron in your blood so im throwing it out there that it might be from the iron pills you take or you may have hemochromatotiois that sytoms are abdominal pain constipation high liver levels jaundice it couls cause stomach ulcers makinf it hard too poop even with laxatives fatigue weakness and a slight fever if that sounds right go back to your doctor left untreated will turn into diabetes hope this helps

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

www.swiss-apo.net/en/products/stop-ejac-dapoxetin

таблетки повышающие потенцию

заказать дапоксетин
newnav-down - qqmovies.info newnav-up - qqmovies.info